# SDR FDEA201306061209

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51308
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE, RT SIDE UPPER SURFACE AT 1320 LBL 24.75 FOUND WITH MINOR CORROSION.  REPAIRED IAW 53-00-52, FIG 201, OPTION 1, REPAIR 1, REV 109.  REPAIR IS MAJOR.
